Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fever and chill won't go away, Med Combivir+Nevirapine
Dec 29, 2013

Hi doctor, latest CD4 count 295 on November, VL count 52k on December, just started my treatment on 12/12/13. I'm taking 150mg Combivir twice a day and 200mg Viramune twice a day. Fever started after 13 days of my treatment. I have been getting chills and fatigue feeling along with fever and some cough, I'm not sure is this side effect is normal or should I be concerned? No red rash though. Can I take Panadol for my fever? Or will these side effects disappear soon? Hope to receive your reply soon

Response from Dr. Henry

Those symptoms are fairly nonspecific and dont clearly implicate your current HIV regimen as a possible cause. Checking to make sure that your blood tests (including liver enzymes) are OK is prudent. If a rash develops then the likelihood that the your are having a reaction to nevirapine is increased. Concurrent problems such as a cold/upper respiratory tract infection are common and can cause confusion when the timing overlaps the period after starting HIV treatment. Immmune reconstitution related problems, tuberculosis, other occult infections can be seen in the setting of newly started HIV treatment so I recommend discussing with your HIV provider who is familiar with your clinical situation. KH



Previous
Sores all over
Next
Follow up - Epzicom and Tivicay

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement